# SDR 2005FA0001044

- Difficulty date: July 14, 2005
- Submitted: July 26, 2005
- Operation: General aviation
- Aircraft: N10368
- Make and model: Mooney M20R
- Aircraft serial: 290286
- Engine: Cont IO550G
- System (JASC): 2800 · Aircraft Fuel System
- Part: Gascolator
- Part number: 512509
- Part serial: 1498
- Condition: Leaking
- Location: Fuel System
- Part time: 265 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TROUBLESHOOTING, IT WAS DISCOVERED THAT THE GASCOLATOR WAS ALLOWING AIR TO BE INTRODUED INTO THE SHIPS FUEL SYSTEM PRIOR TO THE FUEL REACHING THE ENGINE DRIVEN FUEL PUMP.  INSTALLING A NEW GASCOLATOR RESOLVED THE PROBLEM.  (K)
